Tsukuba Journal of Mathematics

A note on spaces with a $\sigma$-compact-finite weak base

Shou Lin and Li Yan

Full-text: Open access

Abstract

In this paper spaces with a $\sigma$-compact-finite weak base are discussed, and some characterizations of $g$-metrizable spaces are obtained by spaces with $\sigma$-compact-finite weak base and spaces with a $\sigma$-weakly hereditarily closure-preserved weak base.

Article information

Source
Tsukuba J. Math., Volume 28, Number 1 (2004), 85-91.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496164714

Digital Object Identifier
doi:10.21099/tkbjm/1496164714

Mathematical Reviews number (MathSciNet)
MR2082222

Zentralblatt MATH identifier
1062.54027

Citation

Lin, Shou; Yan, Li. A note on spaces with a $\sigma$-compact-finite weak base. Tsukuba J. Math. 28 (2004), no. 1, 85--91. doi:10.21099/tkbjm/1496164714. https://projecteuclid.org/euclid.tkbjm/1496164714


Export citation